# SDR AALA2019021989015

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 68,392 hours, 8,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAPERON COVE PANEL OUTBOARD CONTROL ARM BRACKET CRACKED AND MISSING HARDWARE.   THE AIRCRAFT WAS GROUNDED.   REPLACED FLAPERON COVE PANEL IAW AMM 27-11-14.
